# SDR SWAA2020101919583

- Difficulty date: October 1, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,500 hours, 28,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND VAPOR BARRIER AT STA 663 HAS A CRACKED AT APPROXIMATELY LBL 41.   CLEANED AREA OF DAMAGE, STOP DRILL CRACK.  PERFORMED DRY OUT NO WATER FOUND.  REPAIRED DAMAGE CRACK SIZE 8' ON STA 663 LBL 4 AT LT VAPOR BARRIER, AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.  MATERIAL USED PO NR 1691708 & PO NR 1480720.
